# SDR ASAA2017021419935

- Difficulty date: February 14, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 31,149 hours, 9,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A52136
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR UNDER ACCESS PANEL 211AF SUPPORT ANGLES, UPPER SURFACE CORROSION.  ACFT GROUNDED. ACCOMPLISHED REPAIR TO DISCREPANT AREA IAW EA 800-53EA-18507 REV 00.
